Displaying all 2 publications

Abstract:
Sort:
  1. Marzuki OA, Fauzi AR, Ayoub S, Kamarul Imran M
    Singapore Med J, 2008 Sep;49(9):688-93.
    PMID: 18830542
    Tuberculosis (TB) affects one-third of the world's population. Anti-TB drugs with isoniazid, rifampicin and pyrazinamide are very effective but they can cause hepatotoxicity. Many risk factors have been recognised. Data on prevalence of anti-TB drug-induced hepatitis as well as the contributing risk factors are scarce in Malaysia. This observational case control study was designed to look at the prevalence and the risk factors of drug-induced hepatitis in our population.
    Matched MeSH terms: Drug-Induced Liver Injury/diagnosis*
  2. Zyoud SH, Awang R, Sulaiman SA, Al-Jabi SW
    Pharmacoepidemiol Drug Saf, 2010 May;19(5):511-7.
    PMID: 20333776 DOI: 10.1002/pds.1940
    Acetaminophen poisoning is a common clinical problem, and early identification of patients with more severe poisoning is key to improving outcomes.
    Matched MeSH terms: Drug-Induced Liver Injury/diagnosis
Related Terms
Filters
Contact Us

Please provide feedback to Administrator (tengcl@gmail.com)

External Links